RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 1, Pages 25–56 (Mi emj355)  

Besov-type spaces and differences

M. Hovemann, W. Sickel

Institute of Mathematics, Friedrich-Schiller-University Jena, Ernst-Abbe-Platz 2, 07743 Jena, Germany

Abstract: We study characterizations by differences of the Besov-type spaces $B_{p,q}^{s,\tau}(\mathbb{R}^d)$. Our focus is on necessary and sufficient conditions on s for the validity of those characterizations.

Keywords and phrases: Nikol'skii–Besov spaces, Morrey spaces, Besov-type spaces, characterizations by differences.

Funding Agency
The author M. Hovemann is funded by a Landesgraduiertenstipendium which is a scholarship from the Friedrich-Schiller-University and the Free State of Thuringia.


DOI: https://doi.org/10.32523/2077-9879-2020-11-1-25-56

Full text: PDF file (619 kB)
References: PDF file   HTML file

Received: 09.06.2019
Language:

Citation: M. Hovemann, W. Sickel, “Besov-type spaces and differences”, Eurasian Math. J., 11:1 (2020), 25–56

Citation in format AMSBIB
\Bibitem{HovSic20}
\by M.~Hovemann, W.~Sickel
\paper Besov-type spaces and differences
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 1
\pages 25--56
\mathnet{http://mi.mathnet.ru/emj355}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-1-25-56}


Linking options:
  • http://mi.mathnet.ru/eng/emj355
  • http://mi.mathnet.ru/eng/emj/v11/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:48
    Full text:35
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020